Follow
Joel Spruck
Joel Spruck
Emeritus Professor of Mathematics, Johns Hopkins University
Verified email at math.jhu.edu - Homepage
Title
Cited by
Cited by
Year
Motion of level sets by mean curvature. I
LC Evans, J Spruck
Fundamental Contributions to the Continuum Theory of Evolving Phase …, 1991
17811991
Global and local behavior of positive solutions of nonlinear elliptic equations
B Gidas, J Spruck
Communications on Pure and Applied Mathematics 34 (4), 525-598, 1981
14271981
Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth
LA Caffarelli, B Gidas, J Spruck
Communications on Pure and Applied Mathematics 42 (3), 271-297, 1989
13561989
The Dirichlet problem for nonlinear second order elliptic equations, III: Functions of the eigenvalues of the Hessian
L Caffarelli, L Nirenberg, J Spruck
10471985
A priori bounds for positive solutions of nonlinear elliptic equations
B Gidas, J Spruck
Communications in Partial Differential Equations 6 (8), 883-901, 1981
9931981
The dirichlet problem for nonlinear second‐order elliptic equations I. Monge‐ampégre equation
L Caffarelli, L Nirenberg, J Spruck
Communications on pure and applied mathematics 37 (3), 369-402, 1984
6931984
Sobolev and isoperimetric inequalities for Riemannian submanifolds
D Hoffman, J Spruck
Communications on Pure and Applied Mathematics 27 (6), 715-727, 1974
4301974
The dirichlet problem for nonlinear second‐order elliptic equations. II. Complex monge‐ampère, and uniformaly elliptic, equations
L Caffarelli, JJ Kohn, L Nirenberg, J Spruck
Communications on pure and applied mathematics 38 (2), 209-252, 1985
4011985
Motion of level sets by mean curvature. II
LC Evans, J Spruck
Transactions of the american mathematical society 330 (1), 321-332, 1992
3501992
Motion of level sets by mean curvature III
LC Evans, J Spruck
The Journal of Geometric Analysis 2 (2), 121-150, 1992
2501992
Convexity properties of solutions to some classical variational problems
LA Caffarelli, J Spruck
Communications in Partial Differential Equations 7 (11), 1337-1379, 1982
2321982
Nonlinear second‐order elliptic equations V. The dirichlet problem for weingarten hypersurfaces
L Caffarelli, L Nirenberg, J Spruck
Communications on pure and applied mathematics 41 (1), 47-70, 1988
1871988
Nonlinear second order elliptic equations IV. Starshaped compact Weingarten hypersurfaces
L Caffarelli, L Nirenberg, J Spruck
Current topics in partial differential equations, 1-26, 1986
1871986
Motion of level sets by mean curvature IV
LC Evans, J Spruck
The Journal of Geometric Analysis 5 (1), 77-114, 1995
1821995
Regularity in elliptic free boundary problems I
D Kinderlehrer, L Nirenberg, J Spruck
Journal d’Analyse Mathématique 34 (1), 86-119, 1978
1761978
The existence of non-topological solitons in the self-dual Chern-Simons theory
J Spruck, Y Yang
Communications in mathematical physics 149 (2), 361-376, 1992
1601992
Topological solutions in the self-dual Chern-Simons theory: existence and approximation
J Spruck, Y Yang
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 12 (1), 75-97, 1995
1541995
Boundary-value Problems on Sn for Surfaces of Constant Gauss Curvature
B Guan, J Spruck
Annals of Mathematics, 601-624, 1993
1451993
Geometric aspects of the theory of fully nonlinear elliptic equations
J Spruck
Global theory of minimal surfaces 2, 283-309, 2005
1002005
Interior gradient estimates and existence theorems for constant mean curvature graphs in Mn× R
J Spruck
Pure and Applied Mathematics Quarterly 3 (3), 785-800, 2007
992007
The system can't perform the operation now. Try again later.
Articles 1–20